# SDR C2XA10IA151

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 25,487 hours, 25,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 72710461
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A BURNING SMELL WAS NOTED AT SEAT 11A AREA.  MAINTENANCE REMOVED AND REPLACED SIDEWALL LIGHTS FROM 10A-12A, AND GASPER HOSE AT 11A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
